Ortho Micronor - how fast can you get pregnant after you quit taking this pill?

Answers (1)

20 Aug 2012

Hi, once you stop taking almost any kind of birth control you can get pregnant, it all depends on your monthly cycle but you can get pregnant fastbnow that you stoped taking your pill, hope this helps

Votes: +1
l1a9f83 20 Aug 2012

See the only thing is I have no idea about my ovulation cycle, b/c I've been on the micronor for 5 months and it totally messed my whole body up. I had a full blown heavy period every other week for a full 7 days when I used to only have a 3-4 day light period. I was having 3 periods a month, pmsing all the time, migraines, I felt like crap and nasty all the time. And the nurse practicioner I see wouldn't listen to me, so I quit taking it, and I feel great now!! But I'm having sex, I wouldn't mind to get pregnant I'm just wondering if it could happen fast...

kellyandtodd 20 Aug 2012

Ok so if your trying to get pregnant then when you do have your period count the first day as day one and then from days 10 to 18 is when you will be most likely to ovulate, if your trying hard then having sex at least three times a week will help since sperm can live in you anywhere from 3 to 7 days, and you could always go to the pharmacy and buy a ovulation kit, that will tell you when your ovulating which is easier then counting days I think, so let me know if this helps and good luck, Kelly

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have almost 8 months taking micronor pills everyday at 4pm but I yesterday I forgot?

I took at 12:30pm, and I had sex around 12pm do I risk to get pregnant?

1 answer 24 Aug 2009

Can Ortho Micronor cause hair loss?

I have been using the generic version of Micronor for about a year now. Several months ago I switched to the name brand. I have noticed some hair ...

1 answer 18 Jun 2010

Ortho Micronor - Should I stop taking Micronor for contraception?

I was put on Micronor for contraception. I didn’t have a period but had one day where there was some blood in my discharge. I've currently ...

3 answers 13 Sep 2012

Ortho micronor - second month and have been bleeding for 4 weeks, this can't be good?

Nearing the end of my second Month of Ortho micronor During the first month I had spotting the first week, and then again 2 weeks later. I thought ...

1 answer 18 Nov 2012

Why do I feel so bloaoted like I am going to get my period on the ortho micronor?

I was on the depo shot and it gave me problems so after switching from so many birth controls, I got switch to ortho micronor. The first week of 7 ...

1 answer 26 Apr 2013